Alert archive / Illinois / Flash Flood Warnings in 2013

Flash Flood Warning 41, NWS Lincoln, IL

June 22, 20136 counties in Illinois

NWS Lincoln, IL issued this flash flood warning at Jun 22, 2013, 5:03 PM CDT for 6 counties in Illinois. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2013, 5:03 PM CDT (22:03 UTC)
Expired
Jun 22, 2013, 11:00 PM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Clay County, IL, Crawford County, IL, Effingham County, IL, Jasper County, IL, Richland County, IL, Shelby County, IL

The radar

The Evansville,IN radar (KVWX), 125 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 7:00 PM CDTFLASH FLOOD5 S Olney, ILROUTE 130 CLOSED DUE TO HIGH WATER BETWEEN OLNEY AND PARKERSBURG. DELAYED REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 117 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2564 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2564 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

428 
WGUS53 KILX 222203
FFWILX
ILC025-033-049-079-159-173-230400-
/O.NEW.KILX.FF.W.0041.130622T2203Z-130623T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
503 PM CDT SAT JUN 22 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLAY COUNTY IN SOUTH CENTRAL ILLINOIS...
  CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
  EFFINGHAM COUNTY IN SOUTH CENTRAL ILLINOIS...
  JASPER COUNTY IN SOUTHEAST ILLINOIS...
  RICHLAND COUNTY IN SOUTHEAST ILLINOIS...
  SHELBY COUNTY IN CENTRAL ILLINOIS...

* UNTIL 1100 PM CDT

* AT 500 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE 
  WARNED AREA. RADAR HAS ESTIMATED 2 TO 3 INCHES OF RAINFALL ACROSS A
  BROAD AREA.  THOUGH THE RAINFALL RATES WILL DECREASE...IT WILL BE 
  SEVERAL HOURS BEFORE THE RAIN STOPS COMPLETELY.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EFFINGHAM...FLORA...NEWTON...OLNEY...ROBINSON...SHELBYVILLE...
  ALTAMONT...ANNAPOLIS...BEECHER CITY...BIBLE GROVE...BOGOTA...
  CALHOUN...CLAREMONT...CLAY CITY...COWDEN...DIETERICH...DUNDAS...
  EATON...EDGEWOOD...FINDLAY...FLAT ROCK...HARDINVILLE...HIDALGO...
  HUTSONVILLE...INGAHAM...IOLA...LAKEWOOD...LOUISVILLE...MONTROSE AND
  MOWEAQUA.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3861 8870 3891 8869 3891 8881 3922 8881
      3922 8914 3935 8914 3935 8903 3965 8903
      3965 8902 3965 8881 3959 8881 3958 8872
      3952 8872 3945 8847 3917 8847 3917 8766
      3895 8751 3885 8754 3885 8791 3857 8792

$$

HJS
1 follow-up statement
775 
WGUS73 KILX 230308
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1008 PM CDT SAT JUN 22 2013

ILC025-033-049-079-159-173-230323-
/O.CAN.KILX.FF.W.0041.000000T0000Z-130623T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JASPER IL-RICHLAND IL-SHELBY IL-CLAY IL-CRAWFORD IL-EFFINGHAM IL-
1008 PM CDT SAT JUN 22 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR EFFINGHAM...
CRAWFORD...CLAY...SHELBY...RICHLAND AND JASPER COUNTIES IS
CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3861 8870 3891 8869 3891 8881 3922 8881
      3922 8914 3935 8914 3935 8903 3965 8903
      3965 8902 3965 8881 3959 8881 3958 8872
      3952 8872 3945 8847 3917 8847 3917 8766
      3895 8751 3885 8754 3885 8791 3857 8792

$$

HJS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 3:00 PM CDT, 2 hours 3 minutes earlier.

Area forecast discussion, Jun 22, 3:00 PM CDT, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
300 PM CDT SAT JUN 22 2013

.DISCUSSION...
ISSUED 300 PM CDT SAT JUN 22 2013

INITIAL CONCERNS ARE WITH THE CLUSTERS OF STORMS DROPPING HEAVY
RAINFALL MOVING SOUTH ACROSS OUR E-SE COUNTIES. THEN ATTENTION
TURNS TO SEVERE POTENTIAL TOMORROW AND MONDAY...WHERE SPC HAS
DEFINED A SLIGHT RISK EACH DAY FOR SEVERE POTENTIAL MAINLY NW OF
PEORIA. MODELS CONTINUE TO HAVE DIFFICULTY RESOLVING MESO-SCALE
STORM COMPLEXES IN THIS SUMMER-TIME PATTERN...SO WILL KEEP MAINLY
CHANCE POPS THROUGHOUT THE FORECAST. WE WENT WITH ONLY SLIGHT
CHANCE POPS TUE-WED BASED ON A PERCEIVED LULL IN THE MODELS...BUT
CAN NOT RULE OUT RAMPING UP STORMS BOTH THOSE DAYS AS BOUNDARIES
AND SHORTWAVES BECOME BETTER DEFINED.

SHORT TERM...TONIGHT THROUGH TUESDAY.

STORMS CONTINUE TO FIRE ALONG AN OUTFLOW BOUNDARY MOVING S AND W
FROM OUR NE COUNTIES. VERY HEAVY RAINFALL RATES OF 1-2 INCHES PER
HOUR HAVE BEEN REPORTED UNDER THE STRONGER STORMS...WITH RAINFALL
AMOUNTS UP TO 2 INCHES AND FLOODED ROADS IN SOME LOCATIONS.
VARIOUS FLOOD WARNINGS AND ADVISORIES ARE IN EFFECT FOR MANY OF
OUR EASTERN COUNTIES. VERY FEW HAIL AND WIND REPORTS HAVE COME
IN...DESPITE STRONG UPDRAFTS IN THE STORM CORES. MARGINAL
DOWNDRAFT CAPE AND VERY WARM LOW LEVELS MAY BE ACCOUNTING FOR SOME
OF THE LACK OF HAIL/WIND. INSTABILITY PARAMS SHOW SUFFICIENT ML-
CAPE FOR CONTINUED STORM DEVELOPMENT INTO THE EVENING IN THE SE
HALF OF OUR FORECAST AREA /FA/. WE WILL INDICATE THAT IN THE SHORT
TERM GRIDS...WITH DRY CONDITIONS THROUGH TONIGHT FOR OUR NW AREAS.

SPC EXPANDED THE SLIGHT RISK FOR DAY 2 INTO OUR NW COUNTIES WITH
THE 18Z UPDATE...SO ANOTHER ROUND OF STRONG TO SEVERE STORMS WILL
BE POSSIBLE TOMORROW. SEVERE WEATHER CAN OCCUR IN AND AROUND ANY
SLIGHT RISK AREA...SO CAN NOT RULE OUT ISOLATED SEVERE ANYWHERE IN
CENTRAL ILLINOIS...BOTH SUNDAY AND MONDAY. SIMILAR SYNOPTIC AND
MESO-SCALE CONDITIONS WILL CONTINUE BOTH DAYS...SO WILL KEEP
CHANCE POPS IN MOST AREAS FOR THE STORM CLUSTERS THAT EVENTUALLY
DEVELOP. PRECIPITABLE WATER VALUES DROP OFF SLIGHTLY TO 1.5 INCHES
BOTH DAYS...BUT FLASH FLOODING WILL REMAIN A CONCERN WITH ANY
STORMS THROUGH MONDAY.

TUESDAY HAS CONTINUED TO SHOW A DOWNWARD TREND IN STORM COVERAGE
IN THE MODELS...MAINLY DUE TO AN EASTWARD DEPARTURE OF THE UPPER
LEVEL ENERGY AND STORMS CONFINED FARTHER NORTH CLOSER TO THE WARM
FRONT. THEREFORE...WE KEPT THE SLIGHT CHC POPS IN THE NE HALF FOR
NOW.

HIGH HEAT AND HUMIDITY WILL REMAIN A PROMINENT WEATHER FEATURE
OVER THE SHORT TERM...BUT NO HEAT ADVISORIES ARE ANTICIPATED AS
HEAT INDEX READINGS TOP OUT BETWEEN 95 AND 100. 105 TRIGGERS AN
ADVISORY. STILL, VERY UNCOMFORTABLE CONDITIONS ARE EXPECTED UNTIL
WE FINALLY GET A COLD FRONT THROUGH HERE...POSSIBLY THURSDAY NIGHT
INTO FRIDAY.

LONG TERM...WEDNESDAY THROUGH SATURDAY.

WEDNESDAY MAY SEE AN INCREASE IN STORM DEVELOPMENT JUST TO THE
WEST OF OUR COUNTIES...WITH AN APPROACHING SURFACE TROUGH PER THE
12Z GFS. THE 12Z ECMWF IS LESS PROGRESSIVE WITH THAT SURFACE
FEATURE...AND KEEPS STORMS AT BAY UNTIL WED NIGHT. WE KEPT ONLY
SLIGHT CHANCE POPS WED AS A RESULT...WITH CHANCE POPS WED NIGHT
AND THURSDAY AS THAT TROUGH AND UPPER SHORT WAVE PROGRESS ACROSS
THE AREA.

A BETTER CHANCE OF STORMS SHOULD COME WITH THE COLD FRONTAL
PASSAGE THURSDAY NIGHT INTO FRIDAY. THE 12Z GFS AND 12Z ECMWF BOTH
SHOW SIMILAR TIMING OF THAT FEATURE...BUT DIFFER ON CONVECTIVE
INITIATION AND COVERAGE...WITH THE GFS MORE AGGRESSIVE WITH STORMS
DURING THAT TRANSITION PERIOD. WE KEPT CHANCE POPS EVERYWHERE THURSDAY
NIGHT AND IN THE SOUTHEAST FRIDAY AS THE FRONT DEPARTS.

COOLER AND LESS HUMID AIR SHOULD BEGIN TO ARRIVE ON FRIDAY...WITH
HIGHS DOWN IN THE MID 80S...LOWS FRIDAY NIGHT IN THE MID 60S...AND
HIGHS SATURDAY IN THE UPPER 70S TO AROUND 80. DEWPOINTS SHOULD
SLIP BACK INTO THE UPPER 50S BY SATURDAY AS WELL.

SHIMON
&&

.AVIATION...
ISSUED 1258 PM CDT SAT JUN 22 2013

OUTFLOW BOUNDARY PUSHING THROUGH THE EASTERN TERMINAL WILL PRODUCE
HIGHEST COVERAGE TSRA EARLY THIS AFTERNOON AFFECTING CMI AND
POSSIBLY DEC. VERY HEAVY RAIN RATES BRINGING VSBYS DOWN BELOW 1SM
IN HEAVIER STORMS. OTHERWISE ONLY ISOLATED ACTIVITY EXPECTED
FARTHER WEST AND HAVE CARRIED VCTS THROUGH AFTERNOON. AFTER THIS
SYSTEM PUSHES SOUTH NOT MUCH FOCUS FOR ADDITIONAL STORMS INTO
SUNDAY MORNING AND MAINLY VFR SKIES EXPECTED. LATER FORECASTS WILL
ADDRESS POSSIBLE MVFR FOG THAT COULD DEVELOP LATE TONIGHT IN
LIGHTER WIND REGIME. SOUTHWEST WINDS WILL PICK UP OVER 10 KTS
AFTER 14Z/SUN.

25
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jun 22, 3:35 PM CDT, 1 hour 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
335 PM CDT SAT JUN 22 2013

ILZ027>031-036-037-040-041-047-232045-
CASS-FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
335 PM CDT SAT JUN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS LATE SUNDAY NIGHT THROUGH
MONDAY...AND AGAIN WEDNESDAY NIGHT THROUGH THURSDAY NIGHT.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM OF
PEORIA FOR THE NEXT SEVERAL DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>046-048>057-061-232045-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-
VERMILION-
335 PM CDT SAT JUN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY TONIGHT.
THE THREAT OF ORGANIZED SEVERE STORMS IS LOW...HOWEVER SOME OF THE
STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL
HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

AN ISOLATED THUNDERSTORM WILL BE POSSIBLE SUNDAY AFTERNOON. THERE
WILL BE A CHANCE FOR THUNDERSTORMS AGAIN MONDAY INTO MONDAY EVENING
AND AGAIN WEDNESDAY NIGHT THROUGH THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-232045-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
335 PM CDT SAT JUN 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED INTO EARLY EVENING. THE THREAT OF
ORGANIZED SEVERE STORMS IS LOW...HOWEVER SOME OF THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL
HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY AFTERNOON
WITH ANOTHER THREAT FOR THUNDERSTORMS WEDNESDAY NIGHT THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

In the hours before

Local storm report, Jun 22, 2:04 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
204 PM CDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HEAVY RAIN       4 NNE WHITE HEATH       40.14N 88.47W
06/22/2013  M2.02 INCH       PIATT              IL   COCORAHS

            90 MINUTE TOTAL BUT MOST FELL IN 40 MINUTES

0200 PM     HEAVY RAIN       PANA                    39.39N 89.08W
06/22/2013  M1.19 INCH       CHRISTIAN          IL   MESONET

            RAIN TOTAL SINCE 1230. SWOP REPORT.

0150 PM     HEAVY RAIN       1 SSW CHAMPAIGN         40.10N 88.27W
06/22/2013  M1.63 INCH       CHAMPAIGN          IL   COCORAHS

            RAIN FELL IN TWO HOURS

&&

25
Special weather statement, Jun 22, 3:02 PM CDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
302 PM CDT SAT JUN 22 2013

ILZ042-043-051-053-222045-
DE WITT-LOGAN-MACON-SANGAMON-
302 PM CDT SAT JUN 22 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SANGAMON...
NORTHWESTERN MACON...SOUTHEASTERN LOGAN AND SOUTHWESTERN DE WITT
COUNTIES UNTIL 345 PM CDT...

AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LATHAM...OR 15 MILES NORTHWEST OF DECATUR.
THIS STORM WAS NEARLY STATIONARY.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.  TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  WARRENSBURG...
  KENNEY...

PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 4009 8885 3986 8900 3991 8933 4018 8921
TIME...MOT...LOC 2002Z 273DEG 2KT 3998 8916

CHS
Local storm report, Jun 22, 3:11 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
311 PM CDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0303 PM     HEAVY RAIN       2 SW LATHAM             39.95N 89.19W
06/22/2013  M1.16 INCH       LOGAN              IL   MESONET

            RAIN FELL IN 20 MINUTES. SWOP REPORT.

0301 PM     HAIL             2 SW LATHAM             39.95N 89.19W
06/22/2013  E1.00 INCH       LOGAN              IL   MESONET

0253 PM     HEAVY RAIN       4 E MATTOON             39.48N 88.29W
06/22/2013  M2.36 INCH       COLES              IL   ASOS

            RAIN FELL IN ONE HOUR

&&

25
Local storm report, Jun 22, 3:31 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
331 PM CDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0258 PM     HEAVY RAIN       MATTOON                 39.48N 88.37W
06/22/2013  M2.06 INCH       COLES              IL   MESONET

            SWOP REPORT

0330 PM     FLASH FLOOD      LATHAM                  39.97N 89.16W
06/22/2013                   LOGAN              IL   EMERGENCY MNGR

            STREETS FLOODED WITH SEVERAL INCHES OF FLOWING WATER

&&

25
Local storm report, Jun 22, 3:38 PM CDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
338 PM CDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HEAVY RAIN       2 SW LATHAM             39.95N 89.19W
06/22/2013  M2.30 INCH       LOGAN              IL   MESONET

            RAIN FELL IN 45 MINUTES

&&

25
Local storm report, Jun 22, 3:46 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
346 PM CDT SAT JUN 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0342 PM     FLASH FLOOD      3 NW LATHAM             40.00N 89.20W
06/22/2013                   LOGAN              IL   EMERGENCY MNGR

            WATER FLOWING OVER IL ROUTE 121 NEAR NARITA. OFFICIALS
            BARRICADING SOUTH BOUND LANE.

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 11:19 AM CDTSevere Thunderstorm WarningILXChampaign, Vermilion56 min
Jun 22, 11:38 AM CDTFlash Flood WarningILXChampaign, Vermilion4 hr
Jun 22, 12:45 PM CDTAreal Flood AdvisoryILXChampaign, Piatt4 hr
Jun 22, 2:24 PM CDTAreal Flood AdvisoryILXClark, Coles, Cumberland, Edgar, Moultrie, Shelby4 hr
Jun 22, 3:02 PM CDTSpecial Weather StatementILXMacon43 min
Jun 22, 3:06 PM CDTFlash Flood WarningILXDeWitt, Logan, Macon4 hr

Nearby

Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.